MathSciNet Relay Station
MathSciNet bibliographic data
MR278179 (43 #3910) 52.10
Jucovič, Ernest On the number of hexagons in a map. J. Combinatorial Theory Ser. B 10 1971 232–236.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement